# SDR SIMA20130830001

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 23,797 hours, 20,535 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920P1097
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT WHILE CRUSING AT FL 370, THEY RECEIVED AN EICAS BLEED 1 LEAK MESSAGE.  THEY NOTICED AN INTERMITTENT BLEED 1 LEAK ON THE BLEED VALVE. THE CREW COMPLIED WITH AOM, VOL 1 PROCEDURES AND THE MESSAGE RETURNED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE ACFT LANDED WITHOUT INCIDENT. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE O-RINGS AT FITTING NR 1 IAW AMM 36-11-10.  RAN BLEED AIR THROUGH APU IAW TASK 36-00-00-860-802-A. INSPECTED JOINT. NO FURTHER DEFECTS NOTED. OPC GOOD. R & R THE FAN AIR VALVE FILTER ON ENG 1 IAW AMM 36-11-03. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
